MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFR03, 5X100 KII OPT ADVFIX 6/BX; GCJ
Model Number CFR03
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/15/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.As the event unit was not returned, testing was unable to be performed and the complainant's experience could not be replicated or confirmed.Based on the description of the event, it is likely that the reported event was caused by balloon damage, which could have occurred when the retention ring was removed from the cannula.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This event is not reportable as it is unlikely to cause or contribute to death or serious injury.This report is to follow up medwatch report # mw5077984.This report represents the initial and final report.
 
Event or Problem Description
Procedure performed: unknown.Event description: the balloon failed to inflate.It is unknown if there was any patient contact.Limited information is available at this time.The patient status is unknown.It is unknown if the balloon was tested prior to placing the trocar into the patient.It is unknown if any instruments came into contact with the balloon.The device is with the risk management department at the hospital at this time.The lot number is unknown at this time.Additional information was received via email on 15may2018 from account manager: "balloon never inflated" "no damage and no retractors" additional information was received via email on 20jun2018 from account manager: "after speaking with the account, the balloon on the cfr03 was damaged due to the scrub tech pulling the retention ring off the cannula.Due to error of their employee, they are not requesting a return on the product." additional information received via medwatch #mw5077984 on 9jul2018: "failed to inflate" additional information received via mail from risk management department 16jul2018: "yes, i believe these are from the same incident report.I have it in my possession if you need to see it." patient status: unknown.

Brand Name
CFR03, 5X100 KII OPT ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7699808
Report Number2027111-2018-00233
Device Sequence Number1040096
Product Code GCJ
UDI-Device Identifier00607915119881
UDI-Public(01)00607915119881(17)201227(30)01(10)1312970
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/27/2020
Device Model NumberCFR03
Device Catalogue Number101221201
Device Lot Number1312970
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2018
Initial Report FDA Received Date07/18/2018
Patient Sequence Number1